PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
微信服务号二维码
以下是对 ACTA MATH-DJURSHOLM 杂志介绍 收藏
缩写名/全名
ACTA MATH-DJURSHOLM
ACTA MATHEMATICA
ISSN号 0001-5962
研究方向 数学-数学
影响因子 2015:3.719, 2016:2.448, 2017:2.44, 2018:3.045, 2019:2.458,
出版国家 SWEDEN
出版周期 Quarterly
年文章数 9
出版年份 1882
是否OA No
审稿周期(仅供参考) >12周,或约稿
录用比例 较易
投稿链接 http://www.mittag-leffler.se/publications/acta-mathematica/submission-manuscripts#main-content
投稿官网 http://link.springer.com/journal/11511
h-index 59
CiteScore
CiteScoreSJRSNIPCiteScore排名
3.004.4893.085
学科分区排名
大类:Mathematics
小类:General Mathematics
Q113 / 339

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0001-5962%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 4区1区1区
MATHEMATICS
数学
1区3区1区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 4区1区3区
MATHEMATICS
数学
3区2区1区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.<Emphasis Type="Italic">p</Emphasis>-adic logarithmic forms and a problem of Erdős

Author: Kunrui Yu
Journal: ACTA MATHEMATICA, 2013, Vol.211, 315-382, DOI:10.1007/s11511-013-0106-x
    DOI
2.Geometric measures in the dual Brunn–Minkowski theory and their associated Minkowski problems

Author: Yong Huang, Erwin Lutwak, Deane Yang, Gaoyong Zhang
Journal: ACTA MATHEMATICA, 2016, Vol.216, 325-388, DOI:10.1007/s11511-016-0140-6
    DOI
3.Regularity of Kähler–Ricci flows on Fano manifolds

Author: Gang Tian, Zhenlei Zhang
Journal: ACTA MATHEMATICA, 2016, Vol.216, 127-176, DOI:10.1007/s11511-016-0137-1
    DOI
4.Regularity of K

Author: zhleigo
Journal: ACTA MATHEMATICA, 2016.
5.Global well-posedness of the non-isentropic full compressible magnetohydrodynamic equations

Author: zxg123242
Journal: ACTA MATHEMATICA, 2016.
6.Global well-posedness of the non-isentropic full compressible magnetohydrodynamic equations

Author: zbxufuyi
Journal: ACTA MATHEMATICA, 2016.
同类著名期刊名称 h-index CiteScore
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY804.91
Publications Mathematiques de l IHES312.74
ANNALS OF MATHEMATICS984.74
Journal of Numerical Mathematics262.43
INVENTIONES MATHEMATICAE913.11
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY562.52
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS893.41
Advances in Difference Equations361.55
Iranian Journal of Fuzzy Systems211.28
DUKE MATHEMATICAL JOURNAL712.47
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION231233
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS116692
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS108357
Communications in Nonlinear Science and Numerical Simulation102252
APPLIED MATHEMATICS LETTERS101888
COMPUTERS & MATHEMATICS WITH APPLICATIONS98716
MATHEMATICAL METHODS IN THE APPLIED SCIENCES81756
JOURNAL OF DIFFERENTIAL EQUATIONS65318
DISCRETE DYNAMICS IN NATURE AND SOCIETY60601
ADVANCES IN MATHEMATICS60475